# SDR DL72S980406

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65162222
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT RIB CRACKED.  REPAIRED PER M/M 57-54-0.
